Acknowledgment of priority to the paper "On self-conjugate Banach spaces''
Colloquium Mathematicum, Tome 55 (1987) no. 1, p. 191
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_55_1_191,
author = {R. Sztencel and P. Zaremba},
title = {Acknowledgment of priority to the paper {"On} self-conjugate {Banach} spaces''},
journal = {Colloquium Mathematicum},
pages = {191--191},
year = {1987},
volume = {55},
number = {1},
doi = {10.4064/cm-55-1-191},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-55-1-191/}
}
TY - JOUR AU - R. Sztencel AU - P. Zaremba TI - Acknowledgment of priority to the paper "On self-conjugate Banach spaces'' JO - Colloquium Mathematicum PY - 1987 SP - 191 EP - 191 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-55-1-191/ DO - 10.4064/cm-55-1-191 LA - en ID - 10_4064_cm_55_1_191 ER -
R. Sztencel; P. Zaremba. Acknowledgment of priority to the paper "On self-conjugate Banach spaces''. Colloquium Mathematicum, Tome 55 (1987) no. 1, p. 191. doi: 10.4064/cm-55-1-191
Cité par Sources :